Dribbling after urination, and mild pinprick feeling at tip of my penis
I have had dribbling after urination for almost 3 months, followed by a pinprick feeling at the tip of my penis. I have taken Cipro 500mg., and Doxasozin 8mg., without benefit (Cipro has helped somewhat with the pinprick feeling). Could my diet be the problem? Meds haven't worked. I exercise regularly. My doctor said I have prostatitis, but can't explain why the dribbling continues. Please help me.
1 answers - 2011-03-28
Accordding to your description, you probably suffered from prostatitis.Antibiotic medicines can help somewhat with the pinprick feeling but cannot radically cure prostatitis. Since Western medicines would produce resistance to drugs and drug tolerance, I suggest you take "Diuretic and Anti-inflammatory Pill". The prescription of "Diuretic and Anti-inflammatory Pill" has the effect of softening hardness to dissipate stagnation, activating blood circulation by removing blood stasis, clearing heat and detoxifying, this medicine can kill bacteria, eliminate inflammation, reduce swelling and ease pain. After 1-3 months treatment, your prostate problems can be solved.Released in 2011-03-28